본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

THE MASS FORMULA OF ORDERS OVER A DYADIC LOCAL FIELD

JUN, SUNG-TAE    (Division of Mathematics and Computer science Konkuk University   ); KIM, IN-SUK    (Division of Mathematics and Informational Statistics Wonkwang University  );
  • 초록

    In this paper, we study the arithmetic properties of orders in a quaternion algebra over a dyadic local field and we find the mass formula of orders.


  • 주제어

    order .   mass formula .   dyadic local field.  

  • 참고문헌 (12)

    1. A. Atkin and J. Lehner, Hecke operators on $\Gamma o$(N), Math. Ann. 185 (1970),134-160 
    2. J. Brezinski, On automorphisms of Quaternion orders J. Reine Angew. Math. 43 (1992), 102-109 
    3. M. Eichler, The basis problem for modular forms and the traces of Hecke operators, Springer-Verlag, Lecture Notes in Math. 320 (1972), 75-151 
    4. H. Hijikata, Explicit formula of the traces of the Hecke operators for ${\Gamma}_0$(N), J. Math. Soc. Japan 26 (1974), 56-82 
    5. H. Hijikata, A. Pizer, and T. Shemanske, Orders in Quaternion Algebras , J. Reine Angew. Math. 394 (1989), 59-106 
    6. H. Hijikata, A. Pizer, and T. Shemanske, The basis problem for modular forms on ${\Gamma}_0$(N), Mem. Amer. Math. Soc. 82 (1982) 
    7. T. Lam, The algebraic theory of quadratic forms, W.A. Benjamin, 1980 
    8. A. Pizer, An Algorithm for computing modular forms on ${\Gamma}_0$(N), J. Algebra 6 (1980), 340-390 
    9. A. Pizer, On the arithmetic of Quaternion algebras II, J. Math. Soc. Japan 28 (1976), 676-698 
    10. A. Pizer, The action of the Canonical involution on Modular forms of weigh 2 on ${\Gamma}_0$(N), Math. Ann. 226 (1977), 99-116 
    11. I. Reiner, Maximal orders, Academic Press, 1975 
    12. A. Weil, Basic number theory, Berlin, Hedelberg, New York: Springer, 1967 
  • 이 논문을 인용한 문헌 (1)

    1. 2012. "" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics, 19(3): 297~304     

 저자의 다른 논문

  • Jun, Sung-Tae (10)

    1. 1995 "Theta series by primitive orders" Communications of the Korean Mathematical Society = 대한수학회논문집 10 (3): 583~602    
    2. 2004 "ON THE TWO SIDED IDEALS OF ORDERS IN A QUATERNION ALGEBRA" Honam mathematical journal = 호남수학학술지 26 (4): 365~378    
    3. 2005 "THE CLASS NUMBER OF ORDERS IN A QUATERNION ALGEBRA OVER A DYADIC LOCAL FIELD" Bulletin of the Korean Mathematical Society = 대한수학회보 42 (3): 639~652    
    4. 2008 "THE REPRESENTABILITY OF MODULAR FORMS BY A CERTAIN THETA SERIES AND ITS APPLICATIONS" Honam mathematical journal = 호남수학학술지 30 (2): 343~358    
    5. 2009 "ON THE ORDERS IN A QUATERNION ALGEBRA OVER A DYADIC LOCAL FIELD" Honam mathematical journal = 호남수학학술지 31 (4): 611~632    
    6. 2012 "ZETA FUNCTIONS ON A CETAIN ORDERS IN A QUATERNION ALGEBRA" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 19 (3): 297~304    
    7. 2013 "CERTAIN IDENTITIES OF ZETA FUNCTIONS ON A QUATERNION ALGEBRA" Honam mathematical journal = 호남수학학술지 35 (1): 73~82    
    8. 2014 "ON THE SUM OF CERTAIN MULTIPLICATIVE FUNCTIONS" Honam mathematical journal = 호남수학학술지 36 (3): 689~694    
    9. 2016 "ON THE SUMMATION FORMULA FOR THE CERTAIN ARITHMETIC FUNCTION" Honam mathematical journal = 호남수학학술지 38 (4): 849~856    
    10. 2018 "A NOTE ON CERTAIN LAPLACE TRANSFORMS FOR THE GENERALIZED HYPERGEOMETRIC FUNCTION 3F3" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 25 (1): 7~16    
  • Kim, In-Suk (11)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기